# SDR AWXA200700055

- Difficulty date: December 16, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65176859
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STRINGER 16L INTERCOSTAL SHEAR WEB CRACKED, BS 348.2.  REPLACED STRINGER 16L INTERCOSTAL SHEAR WEB, BS 348.2 IAW B737-300 SRM 53-10-04.
